# SDR ASAA2023021342014

- Difficulty date: February 13, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,970 hours, 12,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: D5391162820000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD P092915 FOUND ADDITIONAL CORROSION ON THE LH AFT BULKHEAD CANTED SUPPORT AT FR33+16, Y+765, Z-1912 GROUNDED - YES. REMOVED THE DAMAGED PLATE IN FCB L/H AFT BULKHEAD CANTED AT FR33+16, Y+765, Z-1912 IAW A320 SRM 51-52-11. LOCATED, DRILLED AND DE-BURRED HOLES ON NEW PLATE IAW SRM 51-41-11 AND INSTALLED IAW SRM 51-42-05 AND AIRBUS DWG D53930502.
